This question was answered on Tue 28, Sep 2010 10:20am by Dr Sanjivani Wanjari

hepatitis b known

    
Asked by rfosu1 (Male; 27; hepatitis b; Relevant drugs:hepantivir capsule for one month on average. ) on Mon 27, Sep 2010 04:26am

But my problem is that,I have experienced inflammed liver and a bit general body paains and burning sensation around it.Please,what do you think is the problem now?Thanks

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Sanjivani Wanjari  on Tue 28, Sep 2010 10:20am:

HI, the problem of generalised body pains & burning could be due to the chronic hepatitis B that you are having. Also you are on anti-viral therapy. These drugs are not without side effects. They could also be responsible for your symptoms. In that case treatment needs to be re-evaluated. Consult your Doctor. Take care & good luck.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats